Estimation of the Solution of the Kolmogorov-Fisher Type Biological Population Task by Taking Into Account the Reaction-Diffusion
Muhamediyeva Dildora Kabulovna

Muhamediyeva Dildora Kabulovna, Ph.D, Tashkent university of information technologies. Uzbekistan.

Manuscript received on 02 July 2019 | Revised Manuscript received on 16 July 2019 | Manuscript Published on 23 August 2019 | PP: 151-157 | Volume-8 Issue-9S3 August 2019 | Retrieval Number: I30310789S319/2019©BEIESP | DOI: 10.35940/ijitee.I3031.0789S319

Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open-access article under the CC-BY-NC-ND license (

Abstract: The spatial-temporal dynamics of the population is one of the most interesting aspects and problems for environmental modeling. In this article, we will consider some mathematical models based on one-dimensional reaction-diffusion-advection equations for population growth in a heterogeneous habitat. Considering a number of models of increasing complexity, we investigate often the opposite roles of advection and diffusion for the conservation of the population. Whenever possible, we demonstrate basic mathematical methods and provide critical conditions that ensure the survival of the population, in simple systems and in more complex resource-consumer models.

Keywords: Biological Population, reaction-diffusion, cross-diffusion, parabolic system, quasilinear equat
Scope of the Article: Applied Mathematics and Mechanics